# SDR SWIA200819206

- Difficulty date: February 3, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 33,813 hours, 45,027 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Signal Cond Unit
- Condition: Malfunctioned
- Location: Lt Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PROP AUTO FEATHERED UNCOMMANDED WHILE EXITING THE RUNWAY, FLIGHT  NR 3715.  REPLACED TORQUE SIGNAL CONDITIONER IAW EMB MM 77-12-00, PN  30005-0000-52, SN OFF  2229.
